# SDR AALA201910219040

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 26,988 hours, 10,947 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Engine
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT DIVERTED TO ATL ON ACCOUNT OF RIGHT ENGINE FUEL LEAK. RAMP REPORTS FUEL DRIPPING FROM #2 ENGINE DRAIN SHROUD. EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED #2 ENGINE ACTUATORS TEST IAW AMM 71-71-00, ALL TEST PASSED, NO LEAKS NOTED.
